MAUDE Adverse Event Report: CALDERA MEDICAL INC. GYNECARE TVT W/PRLNE BLUE MESH 1 EACH; TVT-CAL-RETROPUBIC

CALDERA MEDICAL INC. GYNECARE TVT W/PRLNE BLUE MESH 1 EACH; TVT-CAL-RETROPUBIC
Catalog Number 810041B
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Pain (1994); Urinary Tract Infection (2120); Discomfort (2330); Dyspareunia (4505)
Date of Event 09/03/2010
Type of Reportable Event Serious Injury
Event or Problem Description
A patient reported: for 1 year following implantation of the second strips of tvt, the patient experienced recurrent urinary infections, including 4 episodes of pyelonephritis, after her 2nd delivery; there was follow-up with numerous examinations and antibiotic treatments from 2010 to 2013, followed by a period of calm.Right inguinal fossa pain and dyspareunia have been present since 2016, along with discomfort with walking and sports since 2016.The patient reports recurrent infections, with 15 episodes in 9 months.Evaluation is currently in progress and has visualized one strip in the urethral mucosa, while the other is considered ineffective due to misorientation.
 
Additional Manufacturer Narrative
The investigation is ongoing, and the results will be reported as soon as they are available.The internal complaint's manufacture number is (b)(4).

Brand Name
GYNECARE TVT W/PRLNE BLUE MESH 1 EACH
Common Device Name
TVT-CAL-RETROPUBIC
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr,
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL- ETHICON SARL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr,
suite 140
westlake village, CA 91361
MDR Report Key24927282
Report Number3003990090-2026-02059
Device Sequence Number5180347
Product Code OTN
UDI-Device Identifier10705031000322
UDI-Public10705031000322
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K012628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number810041B
Device Lot Number1347621
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale